# SDR DHL2003604682

- Difficulty date: June 4, 2003
- Submitted: August 23, 2003
- Operation: Air carrier
- Aircraft: N604AL
- Make and model: Doug DC-8-73F
- Aircraft serial: 46047
- Aircraft time: 89,636 hours, 28,948 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Damaged
- Location: Pax Door
- Part time: 89,636 hours, 28,948 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CARGO COMPT AFT PASSENGER DOOR JAMB AFT UPPER CORNER HAS INTERIM REPAIR.  REMOVED INTERIM REPAIR IAW SRM 51-1-21 PG 1, SRM 51-1-20D PG 1.  TRIMMED OUT DAMAGED AREA IAW SRM 53-2-0 FIG 18 SHEET 3 TR 53-135, DWG SR 08530021, DWG 5750776.  FABRICATED FILLER (7075-T6 AL0.080) AND (02 EA) DOUBLERS (7075-T6 AL0.90) (7075-T6 0.125) IAW SRM 53-2-0 FIG 18 SHEET 3 TR 53-135, DWG SR08530021, DWG 5750776.  CLEANED, TREATED AND PRIMED AREA AND FILLER AND DOUBLERS IAW  SRM 51-1-8B.  APPLIED PRC SEALANT ON FAYING SURFACE IAW SRM 51-1-11 PG 9.  INSTALLED FILLER AND DOUBLERS WITH NEW FASTENERS IAW SRM 53-2-0 FIG 18 SHEET 3 TR 53-135, DWG SR 08530021, DWG 5750776, SRM 51-1-21 PG 1, SRM 51-1-20D PG 9.
